International Journal of Mathematics and Mathematical Sciences
Volume 4 (1981), Issue 3, Pages 417-434

Bounded index, entire solutions of ordinary differential equations and summability methods

G. H. Fricke,1 Ranjan Roy,2 and S. M. Shah3

1Department of Mathematics, Wright State University, Dayton 45431, Ohio, USA
2Department of Mathematics, State University of New York College at Plattsburgh, Plattsburgh 12901, New York, USA
3Department of Mathematics, University of Kentucky, Lexington 40502, Kentucky, USA

Received 17 December 1980

Copyright © 1981 G. H. Fricke et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A brief survey of recent results on functions of bounded index and bounded index summability methods is given. Theorems on entire solutions of ordinary differential equations with polynomial coefficients are included.